# SDR AALA20130108001

- Difficulty date: January 7, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 79,000 hours, 36,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LOWER EMERGENCY FLASHLIGHT BATTERY HAS NO CHARGE.  REPLACED EMERGENCY FLASHLIGHT BATTERY.  OPS CHECK NORMAL.
